# SDR DXTA2019051302380

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 10,262 hours, 7,913 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE DETECTION LIGHT INTERMITTENT - RT ENGINE FIRE LIGHT ILLUMINATED INTERMITTENT AT CRUISE ALTITUDE.  CORRECTIVE ACTION, VISUALLY INSPECTED RT ENGINE FIRE LOOP FOUND NO DEFECTS. RAN ENGINE AT VARIOUS POWER SETTINGS WITH ENGINE ANTI-ICE ON AND OFF, FOUND NO LEAKS AT THIS TIME. PER CUSTOMER REQUEST, RE-POSITIONED LT AND RT ENGINE FIRE DETECTION UNITS. ALL OPERATIONAL CHECKS GOOD.
